MAUDE Adverse Event Report: DENTSPLY SIRONA INC BYTE ALIGNERS; ALIGNER, SEQUENTIAL

DENTSPLY SIRONA INC BYTE ALIGNERS; ALIGNER, SEQUENTIAL
Health Effect - Clinical Codes Tooth Fracture (2428); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
I am reporting patient abandonment and lack of clinical oversight following the issuance of a field safety notice.Despite ongoing treatment with a prescription medical device (clear aligners), the prescribing physician, (b)(6), and byte support have failed to provide the mandated dental supervision.I have experienced tooth mobility, bite misalignment and crowding leading to chipping and need dental work.I have repeatedly contacted byte support to report these adverse experiences, but my concerns were ignored or not addressed.Following the recent field safety notice, the company has failed to provide a safe clinical exit strategy or a refund to seek corrective care from a local provider.The device lacks the professional monitoring required by law for a class ii medical device.

Brand Name
BYTE ALIGNERS
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
DENTSPLY SIRONA INC
MDR Report Key25047383
Report NumberMW5187520
Device Sequence Number9399704
Product Code NXC
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown